# SDR DALA2016111108700

- Difficulty date: May 1, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 58,948 hours, 45,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 546578-14 SECTION I WAS ACCOMPLISHED IN MSP 01MAY16 TO ADDRESS CORROSION DAMAGE TO LT AFT FUSELAGE SKIN AND STRINGERS AT FS 1200, S-27L TO S-29L.
